Kähler-Einstein metrics with mixed Poincaré and cone singularities along a normal crossing divisor  [ Métriques de Kähler-Einstein à singularités mixtes Poincaré et coniques le long d’un diviseur à croisements normaux ]
Annales de l'Institut Fourier, Tome 64 (2014) no. 3, p. 1291-1330
Soit X une variété compacte kählerienne et Δ un -diviseur dont le support est à croisements normaux simples et à coefficients entre 1/2 et 1. En supposant K X +Δ ample, on prouve l’existence et l’unicité d’une métrique de Kähler-Einstein à courbure négative sur XSupp(Δ) ayant des singularités mixtes Poincaré et coniques suivant les coefficients de Δ. Nous appliquons ensuite ce résultat pour prouver un théorème d’annulation concernant certains champs de tenseurs holomorphes naturellement attachés à la paire (X,Δ).
Let X be a compact Kähler manifold and Δ be a -divisor with simple normal crossing support and coefficients between 1/2 and 1. Assuming that K X +Δ is ample, we prove the existence and uniqueness of a negatively curved Kahler-Einstein metric on XSupp(Δ) having mixed Poincaré and cone singularities according to the coefficients of Δ. As an application we prove a vanishing theorem for certain holomorphic tensor fields attached to the pair (X,Δ).
DOI : https://doi.org/10.5802/aif.2881
Classification:  32Q05,  32Q10,  32Q15,  32Q20,  32U05,  32U15
Mots clés: métriques de Kähler-Einstein, singularités coniques, singularités Poincaré, cusps, tenseurs orbifoldes, équation de Monge-Ampère complexe
@article{AIF_2014__64_3_1291_0,
     author = {Guenancia, Henri},
     title = {K\"ahler-Einstein metrics with mixed Poincar\'e and cone singularities along a normal crossing divisor},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {64},
     number = {3},
     year = {2014},
     pages = {1291-1330},
     doi = {10.5802/aif.2881},
     mrnumber = {3330171},
     zbl = {06387308},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2014__64_3_1291_0}
}
Guenancia, Henri. Kähler-Einstein metrics with mixed Poincaré and cone singularities along a normal crossing divisor. Annales de l'Institut Fourier, Tome 64 (2014) no. 3, pp. 1291-1330. doi : 10.5802/aif.2881. https://www.numdam.org/item/AIF_2014__64_3_1291_0/

[1] Auvray, Hugues The space of Poincaré type Kähler metrics on the complement of a divisor (2011) (arXiv:1109.3159)

[2] Bedford, E.; Taylor, B.A. A new capacity for plurisubharmonic functions, Acta Math., Tome 149 (1982) no. 1-2, pp. 1-40 | MR 674165 | Zbl 0547.32012

[3] Benelkourchi, Slimane; Guedj, Vincent; Zeriahi, Ahmed A priori estimates for weak solutions of complex Monge-Ampère equations, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Tome 7 (2008) no. 1, pp. 81-96 | Numdam | MR 2413673 | Zbl 1150.32011

[4] Berman, R.; Boucksom, S.; Eyssidieux, Ph.; Guedj, V.; Zeriahi, A. Kähler-Einstein metrics and the Kähler-Ricci flow on log-Fano varieties (2011) (arXiv:1111.7158v2)

[5] Berman, Robert J. A thermodynamical formalism for Monge-Ampèe equations, Moser-Trudinger inequalities and Kähler-Einstein metrics, Adv. Math., Tome 248 (2013), pp. 1254-1297 | MR 3107540 | Zbl 1286.58010

[6] Błocki, Zbigniew The Calabi-Yau theorem, Complex Monge-Ampère equations and geodesics in the space of Kähler metrics, Springer, Heidelberg (Lecture Notes in Math.) Tome 2038 (2012), pp. 201-227 | MR 2932444 | Zbl 1231.32017

[7] Boucksom, Sébastien; Eyssidieux, Philippe; Guedj, Vincent; Zeriahi, Ahmed Monge-Ampère equations in big cohomology classes, Acta Math., Tome 205 (2010) no. 2, pp. 199-262 | MR 2746347 | Zbl 1213.32025

[8] Brendle, Simon Ricci flat Kähler metrics with edge singularities, Int. Math. Res. Not. IMRN (2013) no. 24, pp. 5727-5766 | MR 3144178 | Zbl 1293.32029

[9] Campana, F. Orbifoldes spéciales et classification biméromorphe des variétés kähleriennes compactes (2009) (arXiv:0705.0737)

[10] Campana, F. Special orbifolds and birational classification: a survey (2010) (arXiv:1001.3763) | MR 2779470 | Zbl 1229.14011

[11] Campana, Frédéric; Guenancia, Henri; Păun, Mihai Metrics with cone singularities along normal crossing divisors and holomorphic tensor fields, Ann. Sci. Éc. Norm. Supér. (4), Tome 46 (2013) no. 6, pp. 879-916 | MR 3134683 | Zbl 1310.32029

[12] Carlson, James; Griffiths, Phillip A defect relation for equidimensional holomorphic mappings between algebraic varieties, Ann. Math., Tome 95 (1972), pp. 557-584 | MR 311935 | Zbl 0248.32018

[13] Cheng, Shiu-Yuen; Yau, Shing-Tung On the existence of a complete Kähler metric on non-compact complex manifolds and the regularity of Fefferman’s equation, Commun. Pure Appl. Math., Tome 33 (1980), pp. 507-544 | MR 575736 | Zbl 0506.53031

[14] Claudon, Benoît Γ-reduction for smooth orbifolds, Manuscripta Math., Tome 127 (2008) no. 4, pp. 521-532 | MR 2457193 | Zbl 1163.14020

[15] Demailly, Jean-Pierre Potential theory in several complex variables (Lecture given at the CIMPA in 1989, completed by a conference given in Trento, 1992; avalaible at the author’s webpage: http://www-fourier.ujf-grenoble.fr/~demailly/books.html)

[16] Demailly, Jean-Pierre Algebraic criteria for Kobayashi hyperbolic projective varieties and jet differentials, Algebraic geometry—Santa Cruz 1995, Amer. Math. Soc., Providence, RI (Proc. Sympos. Pure Math.) Tome 62 (1997), pp. 285-360 | MR 1492539 | Zbl 0919.32014

[17] Gilbarg, David; Trudinger, Neil S. Elliptic partial differential equations of second order, Springer-Verlag, Berlin-New York (1977), pp. x+401 (Grundlehren der Mathematischen Wissenschaften, Vol. 224) | MR 473443 | Zbl 0361.35003 | Zbl 0562.35001

[18] Griffiths, Phillip A. Entire holomorphic mappings in one and several complex variables, Princeton University Press, Princeton, N. J.; University of Tokyo Press, Tokyo (1976), pp. x+99 (The fifth set of Hermann Weyl Lectures, given at the Institute for Advanced Study, Princeton, N. J., October and November 1974, Annals of Mathematics Studies, No. 85) | MR 447638 | Zbl 0317.32023

[19] Guedj, V.; Zeriahi, A. The weighted Monge-Ampère energy of quasi plurisubharmonic functions, J. Funct. An., Tome 250 (2007), pp. 442-482 | MR 2352488 | Zbl 1143.32022

[20] Guedj, Vincent; Zeriahi, Ahmed Intrinsic capacities on compact Kähler manifolds, J. Geom. Anal., Tome 15 (2005) no. 4, pp. 607-639 | MR 2203165 | Zbl 1087.32020

[21] Jeffres, T. Uniqueness of Kähler-Einstein cone metrics, Publ. Mat. 44, Tome 44 (2000) no. 2, pp. 437-448 | MR 1800816 | Zbl 0981.32015

[22] Jeffres, Thalia; Mazzeo, Rafe; Rubinstein, Yanir Kähler-Einstein metrics with edge singularities (2011) (arXiv:1105.5216, with an appendix by C. Li and Y. Rubinstein)

[23] Kobayashi, R. Kähler-Einstein metric on an open algebraic manifolds, Osaka 1. Math., Tome 21 (1984), pp. 399-418 | MR 752470 | Zbl 0582.32011

[24] Kołodziej, S. The complex Monge-Ampère operator, Acta Math., Tome 180 (1998) no. 1, pp. 69-117 | MR 1618325 | Zbl 0913.35043

[25] Kołodziej, S. Stability of solutions to the complex Monge-Ampère equations on compact Kähler manifolds (2001) (Preprint)

[26] Mazzeo, R. Kähler-Einstein metrics singular along a smooth divisor, Journées "Équations aux dérivées partielles" (Saint Jean-de-Monts, 1999) (1999), pp. Exp. VI, 10 | MR 1718970 | Zbl 1009.32013

[27] Siu, Yum Tong Lectures on Hermitian-Einstein metrics for stable bundles and Kähler-Einstein metrics, Birkhäuser Verlag, Basel, DMV Seminar, Tome 8 (1987), pp. 171 | MR 904673 | Zbl 0631.53004

[28] Tian, G.; Yau, S.-T. Existence of Kähler-Einstein metrics on complete Kähler manifolds and their applications to algebraic geometry, Mathematical aspects of string theory (San Diego, Calif., 1986), World Sci. Publishing, Singapore (Adv. Ser. Math. Phys.) Tome 1 (1987), pp. 574-628 | MR 915840 | MR 915812 | Zbl 0682.53064

[29] Yau, Shing-Tung A general Schwarz lemma for Kähler manifolds, Amer. J. Math., Tome 100 (1978), pp. 197-203 | MR 486659 | Zbl 0424.53040